# SDR WX0A2015081972820

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N303NV
- Make and model: Airbus A319-112
- Aircraft serial: 2271
- Aircraft time: 33,504 hours, 22,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT BLINKING.  CONTINUE OPERATIONS IAW MEL 25-60-08A. REMARKS COMPLIED WITH.  PLACARD INSTALLED.
